Reply
Mirena IUD Allison Ricker 1 child; New Hampshire 52 posts
11th Feb '13

I had a Mirena IUD instated 8 weeks postpartum and I am currently 12 weeks postpartum. I am breast feeding my LO. Ever since the IUD was inserted I have been continuously bleeding /spotting. I also have been occasionally feeling nauseous. I also have been having extream mood swings. My SO and I had sex the day after I had it put in w/o a condom and have been having sex from then to now (about every other night). Is how I am feeling a normal side effect of the Mirena IUD? Thank you in advance!

Addi's Momma TTC since Jul 2012; 1 child; 1 angel baby; Florissant, Missouri 4976 posts
11th Feb '13

It's the IUD. I felt that way for 7 months straight and until I had enough and had it taken out.

New Chapter in Life 33 kids; 3656 posts
11th Feb '13

I bled seven months straight. Then stopped completely. At a year, i was psychotic and had it removed. Then no period four thirteen months then a normal one. And now im two months late. O and certain sex positions really suck with mirena.